Metabolic Research Center - Rash on Face??




View Full Version : Rash on Face??


shopgirl
09-08-2009, 11:08 PM
Hey,
I thought I'd ask everyone if they've ever experienced a facial rash from any of the supplements? I've been on this diet since Aug 25th (that's when I started preconditioning but I also started using some supplements at that time, too). The only thing I've added has been Guggul and B6. I'm wondering if it's the B6....I need to do some research but I thought way back in the cobwebbs of my brain, I recalled a correlation b/w B6 and rashes.....
Anyhow, if anyone has experienced something similar, please let me know! I'm going to call the center tomorrow and ask some of the Pediatricians I work with if they have any ideas....hmm. Thanks!! :dizzy:


Jennifer 3FC
09-08-2009, 11:43 PM
You can get a rash from B-6. You should stop taking it until you can talk to a doctor. Rashes may be a mild form of a more severe reaction, which could lead to hives, swelling of the throat, etc. I don't mean to scare you - it could just 'be a rash'. But you should check. :)

GWE140
09-09-2009, 10:43 AM
A light just came on for me when you mentioned a rash on your face:flow1:...I have had a rash on my face since starting the program back in Feb. and I take two B-6 daily one in the morning and one in the evening...finally I went to my dermatologist who diagnosed rosacea...now thinking back to the 6 weeks I was off program as I traveled overseas, I did not take the B-6 and did not have any rash on my face! I will immediately stop taking the B-6 and see if I have any improvements...This will be so great if it is actually a reaction to the B-6 and not rosacea...I hate putting on the antibiotic cream...plus it is very expensive.:flow1:


GWE140
09-09-2009, 11:46 AM
http://ods.od.nih.gov/factsheets/vitaminb6.asp

Above is an interesting site providing valuable information on using B-6 with a low-cal diet.

shopgirl
09-09-2009, 10:33 PM
You can get a rash from B-6. You should stop taking it until you can talk to a doctor. Rashes may be a mild form of a more severe reaction, which could lead to hives, swelling of the throat, etc. I don't mean to scare you - it could just 'be a rash'. But you should check. :)

Hey, Jennifer---you didn't scare me, I promise! (I'm a Pediatric RN). I had a hunch that it was the B6 but nursing school was 9 yrs ago and I was trying to remember! LOL! THanks for the info. I'm gonna lay off the B6. I take ADWL and MRC 6 so I think I'm good w/the amt of B6 I was getting in just those supps. If it persists w/removing my a.m. dose, I'll be thrilled...don't wanna stop the other 2 I take.

Thx ladies!! :D

shopgirl
09-09-2009, 10:34 PM
A light just came on for me when you mentioned a rash on your face:flow1:...I have had a rash on my face since starting the program back in Feb. and I take two B-6 daily one in the morning and one in the evening...finally I went to my dermatologist who diagnosed rosacea...now thinking back to the 6 weeks I was off program as I traveled overseas, I did not take the B-6 and did not have any rash on my face! I will immediately stop taking the B-6 and see if I have any improvements...This will be so great if it is actually a reaction to the B-6 and not rosacea...I hate putting on the antibiotic cream...plus it is very expensive.:flow1:

Oh, good! I'm glad there's a chance it's not rosacea! Yippee! Let me know what happens when you stop the B 6 for a while!

mountain gal
09-10-2009, 12:42 AM
shopgirl .. howz it going?? rocking the green menu ?? :p

im liking the variety after 10 days of restriction .. just finished making the cheesecake (2 have 4 breakfast ) :drool: therz so much water in there i think :p i hope it comes out alrite - ive been fantasizing abt this since my yellow menu days :P

has any1 tried the tomato supplement chips (where u just make a paste n bake it) ohh my im getting carried away with all the recipes n food ..

Lori123321
09-10-2009, 06:00 AM
Did a google search and this website said that people could get a rash with B6 and going out into the sun. Hope this helps, with working nights I don't go out into the sun much.

http://www.innvista.com/health/nutrition/vitamins/b6.htm

shopgirl
09-10-2009, 11:00 PM
shopgirl .. howz it going?? rocking the green menu ?? :p

im liking the variety after 10 days of restriction .. just finished making the cheesecake (2 have 4 breakfast ) :drool: therz so much water in there i think :p i hope it comes out alrite - ive been fantasizing abt this since my yellow menu days :P

has any1 tried the tomato supplement chips (where u just make a paste n bake it) ohh my im getting carried away with all the recipes n food ..

Hey, friend! I've been wondering about you! I have had a great week on the green menu! I thought about you and knew somewhere out there, someone (you) was trying the green menu for the 1st time, too! LOL! I had eggs and oatmeal my 1st day and it tasted like heaven!

It's my TOM and my scale has not budged at all! This a.m. I was up 0.6 and I'm trying soooo hard to not let that get in the way but since I'm not exactly "rational" right now, LOL, I am so sad that I'm gonna weigh in on Saturday and see no change or a gain---I'd be much better with a "no change". Sigh. It is what it is.

Glad you checked in Mountain Gal. Oh, and I plan on getting the tomato supplement b/c I so wanna try that mock spaghetti!!!!!!!!!!! Mmmmm Mmmmm!

misswings
09-14-2009, 10:41 PM
Hello All,
New here also, and my rosacea has flared up...
did 2 weeks condition, and started Friday the 11th with the menu...
For me, i just think it is nervousness about doing well on this MRC plan...

GWE140
09-21-2009, 08:10 PM
Just a quick update to all...I stopped taking the B-6 two weeks ago and YES my so called rosacea has gone away completely...??? Well I am not sure if there is a connection...but hey...it is so much better not having to pay $64.00 for a face cream. So I am not sure if it was a rash caused by too much B-6 or true rosacea... too much of a coincident.

shopgirl
09-21-2009, 08:22 PM
Just a quick update to all...I stopped taking the B-6 two weeks ago and YES my so called rosacea has gone away completely...??? Well I am not sure if there is a connection...but hey...it is so much better not having to pay $64.00 for a face cream. So I am not sure if it was a rash caused by too much B-6 or true rosacea... too much of a coincident.


I'm a nurse and every doctor I work with, I asked about the B6 (b/c everything I found on line indicated a link) and they all confirmed it. HUGE quantities are in the MRC 6, one of the bottles of ADWL and also in the Multi! No wonder I was getting a rash! It's gone since I stopped taking the B6. I don't think it's a coincidence. Called your rosacea is gone :)

GWE140
09-22-2009, 11:36 AM
I'm a nurse and every doctor I work with, I asked about the B6 (b/c everything I found on line indicated a link) and they all confirmed it. HUGE quantities are in the MRC 6, one of the bottles of ADWL and also in the Multi! No wonder I was getting a rash! It's gone since I stopped taking the B6. I don't think it's a coincidence. Called your rosacea is gone :)

Shopgirl...if only I knew! I would have saved more $$$$ not having to purchase the face cream...and imagine if I agreed to start on an oral treatment for the Rosacea - I refused because I did not want to digest anymore PILLS! Thinking about it I was taking MRC 6, multi-vit and B6 2x daily...way too much B6...isn't it great having the knowledge and experience to share here on 3FCs...what a huge help, and it just confirms my thoughts...

shopgirl
09-22-2009, 11:11 PM
Shopgirl...if only I knew! I would have saved more $$$$ not having to purchase the face cream...and imagine if I agreed to start on an oral treatment for the Rosacea - I refused because I did not want to digest anymore PILLS! Thinking about it I was taking MRC 6, multi-vit and B6 2x daily...way too much B6...isn't it great having the knowledge and experience to share here on 3FCs...what a huge help, and it just confirms my thoughts...

Good! I'm so glad it's getting better. I LOVE this forum......so much wonderful info!

GWE140
12-06-2009, 06:06 PM
Bump

sexyrene
12-06-2009, 07:15 PM
Could this rash be on other parts of the body?
sexyrene

porchmom84
12-06-2009, 08:22 PM
I too had rosacea a few weeks ago, just on one side of my face. I couldn't pin down the timeline at this point but would be interesting to see if at that particular time I was eating more things diet wise that had B6 and then adding the supplements led to it. Great information. Thanks!

Sandrac
04-02-2010, 10:49 PM
Good information. Thanks so much!

melNco
04-02-2010, 11:44 PM
thanks so much for bumping this ..I needed it. Mine must be from the MV then perhaps..because I am taking WMV, ENH and Fish Oil. I asked the clinic today and they said my body was detoxing..I just know my face is red and splotchy and breaking out.